# SDR 95ZZZX4266

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N138ER
- Make and model: Socata TB9
- Aircraft serial: 1528
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: SL74230
- Condition: Cracked
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER REPAIR, THE EXHAUST VALVE GUIDE WAS FOUND CRACKED AT BOTH THE TOP AND BOTTOM PORTIONS OF THE GUIDE.  THE CRACKS WERE NOT CONNECTED.
